# SDR ABXA20251014270

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 90,307 hours, 43,568 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CREW PRE-FLIGHT, 1B MCD CARGO DECK SMOKE DETECTOR FAILED.  MAINTENANCE DEFERRED DI# 67028 IAW MEL 26-16-2-2.  AIRCRAFT RETURNED TO SERVICE.
